# SDR COMA0110153

- Difficulty date: October 22, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1259
- Aircraft time: 22,437 hours, 23,392 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Controller
- Part number: 12043270501
- Part serial: 120244
- Condition: Faulty
- Location: Cockpit
- Part time: 22,091 hours, 23,092 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT #5009.  DURING CLIMB OUT OF MCO A LOUD AIR NOISE EMANATING FROM THE NOSE AREA, AIRCRAFT RETURNED TO THE FIELD.REPLACED THE LANDING GEAR RELAY BOX.
